Dirac quasinormal modes of two-dimensional charged dilatonic black holes

Becar, R; Gonzalez, PA; Vasquez, Y

Abstract

We study charged fermionic perturbations in the background of two-dimensional charged dilatonic black holes, and we present the exact Dirac quasinormal modes. Also, we study the stability of these black holes under charged fermionic perturbations.

Más información

Título según WOS: Dirac quasinormal modes of two-dimensional charged dilatonic black holes
Título según SCOPUS: Dirac quasinormal modes of two-dimensional charged dilatonic black holes
Título de la Revista: EUROPEAN PHYSICAL JOURNAL C
Volumen: 74
Número: 6
Editorial: Springer
Fecha de publicación: 2014
Página de inicio: 1
Página final: 5
Idioma: English
DOI:

10.1140/epjc/s10052-014-2940-1

Notas: ISI, SCOPUS